MathSciNet Relay Station
MathSciNet bibliographic data
MR99665 (20 #6103b) 55.00
Crowell, Richard Genus of alternating link types. Ann. of Math. (2) 69 1959 258–275.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement